# SDR 97ZZZX1585

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: RAIJ47
- Condition: Melted
- Location: Aux Air System
- Part time: 50 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-LINE AIR FILTER FOR AUXILIARY AIR SYSTEM MOUNTED SIX INCHES FROM LEFT EXHAUST STACK.  THIS ITEM WAS MOUNTED FOR 50 HOURS IN WHICH TIME PART OF THE HOUSING MELTED, AND THE REST BROKE APART FROM HEAT DAMAGE.  HOUSING IS MADE OF PLASTIC.  MANUFACTURER NEEDS TO RETURN TO USE OF METAL HOUSING.
